Existence and uniqueness of periodic solutions for a nonlinear reaction-diffusion problem.

Título inglés Existence and uniqueness of periodic solutions for a nonlinear reaction-diffusion problem.
Título español Existencia y unicidad de soluciones periódicas para un problema no lineal de reacción-difusión.
Autor/es Badii, Maurizio
Organización Dip. Mat. "G. Castelnuovo" Univ. Roma "La Sapienza", Roma, Italia
Revista 0214-1493
Publicación 2000, 44 (1): 295-307, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider a class of degenerate reaction-diffusion equations on a bounded domain with nonlinear flux on the boundary. These problems arise in the mathematical modelling of flow through porous media. We prove, under appropriate hypothesis, the existence and uniqueness of the nonnegative weak periodic solution. To establish our result, we use the Schauder fixed point theorem and some regularizing arguments.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Ecuaciones no lineales ; Flujo no lineal ; Difusión no lineal ; Medios porosos
Código MathReviews MR1775766
Icono pdf Acceso al artículo completo